# SDR CA120912009

- Difficulty date: July 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 407040325105
- Condition: Cracked
- Location: Tail Rotor
- Part time: 5,104 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PHI REPORTED THAT A T/R DRIVESHAFT ATTACHEMENT FLANGE WAS CRACKED NEAR THE OTBD BOLT HOLE.  THE PART WAS SCRAPPED AND REPLACED WITH A NEW T/R DRIVESHAFT.
